# SDR AALA202312276198

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 63,263 hours, 25,968 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: 1030001001
- Part serial: 000046
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 505,848 hours, 502,827 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH CENTER FUEL PUMPS LOW PRESSURE LIGHTS ILLUMINATED AFTER PUMPS SELECTED ON.  4,700 POUNDS IN CENTER TANK. REMOVED AND REPLACED CENTER LEFT (AALA202312276198) AND CENTER RIGHT (AALA202312275967) INTERRUPTER. PER AMM 28-22-99. OPERATIONAL CHECK GOOD.
